I never had treatment, but for the past month my test buds seem numb, as if I burnt my tongue area, and I feel a discomort (bad taste) round my gums. I've tried new toothpaste and mouth rince to no avail. What could be the cause of this ?
Such symptoms can be due to poor oral hygiene & oral infections, drug-induced (antibiotics, antidepressants, vitamins, iron preparations, calcium preparations, captopril, antabuse, Metformin, etc), food allergy, peptic ulcer, kidney disease & kidney stones, cancer, burning mouth syndrome, and certain heavy metal toxicities. Treatment involves maintaining good oral hygiene (brushing the teeth, cleaning the tongue, frequent mouthwashes), taking citrus juices and eating raw condiments (such as cloves, cinnamon etc in very small quantities), treatment of oral infections and treatment of any identifiable underlying disease.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.